Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Does aten 25 and prothiaden 75 cause infertility?

I am 37 year old male just started aten 25 and prothiaden 75 since 4 month. It can be problem in infertility or restrict the chance of baby born through me. Can possibility to reduce the sperm in count with above drugs.
Asked On : Mon, 31 Jan 2011
Answers:  2 Views:  577
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response

drugs you are taking are unlikely to effect fertility. you should consult the doctor to either reduce dose or stop medicine if feasible .Disclaimer
Answered: Fri, 25 Feb 2011
I find this answer helpful
Radiologist Dr. Radha Narayanan's  Response
Aten is a beta blocker , its common side effects are dry mouth, constipation, fatigue.
Prothiaden is a anti depressant ,its adverse effects include dry mouth. hypotension,loss in libido,abnormal heart beats.These drugs perse cause no infertility.
Answered: Thu, 24 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor